# SDR TWAA9911102

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 446K822
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D, K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT SJC, THE NUMBER 1 TIRE COMPLETELY SEPARATED FROM THE WHEEL, CAUSING FAILURE OF THE RH HYDRAULIC SYSTEM.  DURING THE LANDING AT SFO THE NUMBER 2 TIRE SEPARATED FROM THE WHEEL.  INSPECTION OF THE AIRCRAFT FOUND OTHER DAMAGE CAUSED BY THE TIRE FAILURES, INCLUDING THE LT ENGINE FAN, NOSE COWL, AND ENGINE CASE.  BOTH TIRES WERE REPLACED AND THE DAMAGE CORRECTED.  CHECK-C 3-12-99 STL.
